Homology, Homotopy and Applications

Newest issue

Volume 22 (2020)

Number 1

Contents

Box-homotopy and the reduction of $\mathit{pro}^*\textit{-}\mathit{HTop}$ category

Nikola Koceić Bilan and Ivančica Mirošević

pp. 55-68

Kapranov’s construction of $\operatorname{sh}$ Leibniz algebras

Zhuo Chen, Zhangju Liu, and Maosong Xiang

pp. 141-165

The $v_n$-periodic Goodwillie tower on wedges and cofibres

Lukas Brantner and Gijs Heuts

pp. 167-184

On some sequences of modules over the $\operatorname{mod} p$ Steenrod algebra

Danila Emelyanov and Theodore Popelensky

pp. 185-202

$K_1$-groups via binary complexes of fixed length

Daniel Kasprowski, Bernhard Köck, and Christoph Winges

pp. 203-213

On trivialities of Euler classes of oriented vector bundles over manifolds

Aniruddha C. Naolekar, B. Subhash, and Ajay Singh Thakur

pp. 215-232

On $d$-categories and $d$-operads

Tomer M. Schlank and Lior Yanovski

pp. 283-295

Gigantic random simplicial complexes

Jens Grygierek, Martina Juhnke-Kubitzke, Matthias Reitzner, Tim Römer, and Oliver Röndigs

pp. 297-318

Flag Bott manifolds of general Lie type and their equivariant cohomology rings

Shizuo Kaji, Shintarô Kuroki, Eunjeong Lee, and Dong Youp Suh

pp. 375-390

A faithful 2-dimensional TQFT

S. Gajović, Z. Petrić, and S. Telebaković Onić

pp. 391-399